Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: took 1.5 mg of xanax and the dizziness is gone, or i just dont notice it....  (Read 175 times)

0 Members and 1 Guest are viewing this topic.

Offline valleyplayer42

  • Hero Member
  • *****
  • Posts: 1838
  • Country: 00
  • Rec's: 2
  • Gender: Male
  • Mood: Pissed
    Pissed
    • Poke This Member
not sure if its gone or if i dont notice it b/c i feel relaxed and .. happier?

wonder if these VERTISPELL pills that I got off amazon in the mail will work? i literally just got them from UPS after i took the xanax so I cant take them yet there like homeopathic or all natural.

if a brain tumor caused such dizziness xanax or vertispell wouldnt help it right?

Bookmark and Share

Offline mollyfin

  • Hero Member
  • *****
  • Posts: 4570
  • Rec's: 40
  • Personal text
    • Poke This Member
Xanax would not help with brain tumor symptoms.  It WOULD help with anxiety symptoms.  So...I think you have your answer about what's causing your dizziness. 
Bookmark and Share

Offline valleyplayer42

  • Hero Member
  • *****
  • Posts: 1838
  • Country: 00
  • Rec's: 2
  • Gender: Male
  • Mood: Pissed
    Pissed
    • Poke This Member
And the xanax wore off and the dizziness is back. Im not anxious but here it is. Take a hike dizziness your EFFING annoying.
Bookmark and Share

Offline Jess0617

  • Full Member
  • ***
  • Posts: 127
  • Country: 00
  • Rec's: 1
  • Gender: Female
  • Mood: Calm
    Calm
  • Personal text
    • Poke This Member
It's your anxiety. Brain tumors cause dizziness to the point where you can't stand up. If you can't convince yourself you are fine go to your doctor for reassurance or go her the ct scan or MRI for peace of mind. But I am 100% sure you're fine.
Bookmark and Share

Offline TarheelBabe1980

  • Sr. Member
  • ****
  • Posts: 497
  • Country: us
  • Rec's: 3
  • Gender: Female
  • Personal text
    • Poke This Member
Nope, wouldnt help if this was a BT. However, benzos also act as vestibular suppressants, not just anxiolytic properties. I still think your best bet is consult a migraine specialist or an otoneurologist because you sound EXACTLY like me, and i do in fact have Migraine Anxiety Vertigo (MARD), so there is some organic issues going on too.  ENT docs can be awful at diagnosing vestibular disorders btw....
You could always try a few migraine preventative lifestyles at first---reduce caffeine, chocolate, aged cheese, alcohol, tobacco, and definitely work on the anxiety since it is a trigger for alot of us on this forum.
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
1 Replies
1263 Views
Last post December 15, 2006, 12:18:49 PM
by gloomy
3 Replies
1206 Views
Last post October 30, 2013, 08:17:40 AM
by Hormonal
2 Replies
897 Views
Last post March 12, 2009, 08:59:54 AM
by sarah78
1 Replies
482 Views
Last post March 09, 2010, 12:45:11 AM
by Crush
5 Replies
303 Views
Last post November 03, 2013, 10:32:40 PM
by brittany5290